USMLE Forums - View Single Post - Repeated USMLE Questions Step 1- 4399
View Single Post
  #1  
Old 11-10-2019
sohag100 sohag100 is online now
USMLE Forums Master
 
Steps History: 1+CK+CS+3
Posts: 1,194
Threads: 1138
Thanked 191 Times in 170 Posts
Reputation: 201
Default Repeated USMLE Questions Step 1- 4399

A 54-year-old man with a history of chronic obstructive pulmonary disease (COPD) presents by his son to the emergency room semi-unconscious with shortness of breath. He has nausea, diarrhea and restlessness for the last four hours. His arterial oxygen saturation is 88% with room air. His ECG shows normal sinus rhythm with non-specific changes in lateral leads. The patient uses albuterol inhalation, ipratropium bromide, theophylline and Lisinopril. Three days ago, he had an exacerbation of his COPD and was prescribed ciprofloxacin and supplemental oxygen at night and during ambulation.
What is the most likely cause of this patient presentation to the ER? #usmle #medicine
A- Interaction of ciprofloxacin to albuterol
B- Interaction of ciprofloxacin to ipratropium bromide
C- Interaction of ciprofloxacin to theophylline
D- Interaction of ciprofloxacin to Lisinopril
E- Interaction of ciprofloxacin to oxygen
Answer
Reply With Quote